| Catalog Number |
ROB10019 |
| Medical Device Problem Codes |
Unstable (1667); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that before a tka, a real intelligence tibia tracker was noticed to be moving a bit and looking pretty rounded off.The procedure was performed, without any delay, using an equivalent s+n back-up.No further complications were reported.
Additional Manufacturer Narrative
Additional information: d4, h4.
Additional Manufacturer Narrative
The real intelligence tibia tracker, part number rob10019, lot number 23kct0007, intended for treatment was not returned for evaluation.An image was provided.The reported problem could not be confirmed with a visual inspection.The image provided did not confirm the device to be moving or to be rounded off.The device shows signs of use.A complaint history review was performed by part number and no similar complaints were identified.A review by lot/serial number was performed and no similar complaints were identified.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with repeated sterilization/heat cycles.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.